RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tyuleneva, Anna Anatol'evna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:92
Abstract pages:595
Full texts:213
References:154
E-mail: ,

http://www.mathnet.ru/eng/person89044
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. S. S. Volosivets, A. A. Tyuleneva, “Estimates of best approximations of transformed Fourier series in $L^p$-norm and $p$-variational norm”, Fundam. Prikl. Mat., 22:1 (2018),  111–126  mathnet
2016
2. A. A. Tyuleneva, “Asymptotic estimates of $p$-variational and $L^p$-moduli of continuity of functions of certain classes”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 11,  68–79  mathnet; Russian Math. (Iz. VUZ), 60:11 (2016), 58–68  isi  scopus
2015
3. A. A. Tyuleneva, “Approximation of functions of bounded $p$-variation by Euler means”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 15:3 (2015),  300–309  mathnet  elib
2014
4. A. A. Tyleneva, “Approximation of the Riemann–Liouville Integrals by Algebraic Polynomials on the Segment”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:3 (2014),  305–311  mathnet  elib
2013
5. A. A. Tyuleneva, “Approximation of bounded $p$-variation periodic functions by generalized Abel–Poisson and logarithmic means”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:4(1) (2013),  27–35  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020